# SDR QXEA2019012900055

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 28,315 hours, 29,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTO ILLUMINENENT LIGHT STIP IN FRONT OF 2DE NOT ATTACHED. REMOVED FROM SERVICE. RE-SECURED AISLE STRIP AT ROW 2ED AS NEEDED. NO FURTHER DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.
